I figured that each patch had about 3 hours worth of 'good' meds in them using them orally. I ideally would suck on one piece for about 20-30 minutes every 3-4 hours except before bed because I was to scared I wouldn't wake up. But that meant that I was waking up pretty early the next morning in withdrawals. A few days before I ran out I started sucking on them longer, for at least an hour, and going through 2 halves in 1 day. If I had stayed at the 1/2 patch per day I wouldn't have run out as I change them every other day. I have an exceptionally fast metabolism which was part of the problem with the pain pills. They would work really fast but run out a good 2 hours before the next dose. Apparently, according to the Dr's I also metabolized the meds given during surgery really fast as well. I am hoping that's helpful during withdrawals.
I may also be feeling crappy because I stopped taking HRT. I had a complete hysterectomy in 2010 and have been on HTR ever since. My Dr just recently put me on testosterone as well as the estrogen as my lab results came at less than .02%. I stopped taking them to try and mitigate the heart risk associated with Loperamide. I took 1/2 a dose of estrogen today but not the testosterone. I may have to start increasing the estrogen back to my regular does whilst reducing the Loperamide. I'm thinking the lack hormones is most likely aggravating the withdrawals. I also think I might actually be sick as 2 of my kids came home from school with headaches, so it may not all be from withdrawals.
I will research the Kratom tonight. Thanks for your quick response!
We will get through this.... There will be a fucking rose parade!
lostlygirl added 3 Minutes and 46 Seconds later...
Less than .002 testosterone, sorry my post didn't quite make that clear. I have been on estrogen for 4 yrs, testosterone for 2 weeks.
lostlygirl added 3 Minutes and 16 Seconds later...
Sorry, my brain is still mush. I was reading today about a 'healing crisis', have you heard of such a thing and do you think it could apply to withdrawals?